MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE LTL CEM TIBIAL DRILL; DRILLS

DEPUY IRELAND - 9616671 ATTUNE LTL CEM TIBIAL DRILL; DRILLS
Catalog Number 254500165
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional narrative: h3, h6: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.This product issue will be addressed through depuy synthes quality system.The product was returned to depuy synthes for evaluation.Visual inspection of the returned device revealed scratches on its cylindrical body, mostly by attempting to assemble the device with its mating component.Devices (tibial drill and drill tower) were returned disassembled and no other cosmetic anomaly was identified on the device surface.Device was sent to the manufacturer for further investigation and confirmed the product issue was traced to the manufacturing process.A dimensional inspection was performed for the tibial drill (d254500165) and device did not meet specifications.A functional test was performed using the returned drill tower (d254500131) as mating device.Test revealed the tibial drill (d254500165) could not be assembled with its mating component as intended as a consequence of the observed damage.It is important to mention that an additional functional test was performed for the device using a depuy synthes sample as mating component: drill tower (d254500131).Test revealed tibial drill could not either be assembled as intended with the sample, confirming the failure on both cases.The overall complaint was confirmed as the observed condition of the attune ltl cem tibial drill would have contributed to the complained device issue.¿ based on the information currently available, a product issue was identified during the investigation of the sample received.This product issue will be addressed through depuy synthes quality system.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Drawing/specifications reviewed: specified dimensions drill central body measured dimensions: drill central body ø = fail.
 
Event or Problem Description
The instrument is somehow broken/damaged from the beginning (you have to force the drill into the drill tower ¿ very stiff and doesn¿t fit) this is the instrument set that they started to use later because of the missing 4l femur part.

Brand Name
ATTUNE LTL CEM TIBIAL DRILL
Common Device Name
DRILLS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key24717246
Report Number1818910-2026-05376
Device Sequence Number6121270
Product Code HTW
UDI-Device Identifier10603295445647
UDI-Public(01)10603295445647(10)NG150580
Combination Product (Y/N)N
Initial Reporter CountryIC
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254500165
Device Lot NumberNG150580
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/01/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/26/2026
Initial Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/31/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown